# SDR MWEA060142

- Difficulty date: July 11, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 43,020 hours, 44,985 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100502119
- Condition: Failed
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR EVACUATION SLIDE FAILED TO DROP OUT OF DOOR DURING CHECK OF SLIDE DEPLOYMENT SYSTEM.  MOUNTED SLIDE, OPERATIONAL CHECK GOOD.
